# SDR SIMA20170512001

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 30,104 hours, 25,679 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 4504113A
- Part serial: SPE0314601
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR OF UNBURNED FUEL IN COCKPIT DURING STARTING APU. HAPPENED MULTIPLE FLIGHTS.  FOUND OIL LEAKING FROM AFT APU LUBRICATION LINE. VERIFIED ODOR TO BE OIL FROM APU.  REMOVED AND REPLACED APU,  OPS AND LEAK CHECKED GOOD IAW WC 49-800-05.
